# SDR SWIA200921067

- Difficulty date: February 17, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 14,735 hours, 12,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6764 - EMERGENCY EXIT LIGHTS AT ROW 5 INOPERATIVE.  RELAMPED.
